# SDR ASAA2023031542386

- Difficulty date: March 15, 2023
- Submitted: March 17, 2023
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 33,663 hours, 10,539 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE SEATTLE WX RADAR ON SHOWED PWS INOP & TILT INHIBIT CLIMB CONTINUED WITH TCAS FAILURE,IRS L OUT, FLIGHT DIRECTOR CA SIDE WENT OUT, ON PFD LOWER COMPASS HAD NO NUMBERS, ON ND NO HEADING BUG IN HUD - NO GUIDANCE CUE OR FLIGHT DIRECTOR SYMBOL. GROUNDED - YES. DIVERSION - ACCOMPLISHED #1 ADIRU OPS TEST B737-900 AMM 34-21-00 NO FAULTS FOUND UNDER CURRENT STATUS, WEATHER RADAR BITE (PWS) B737-900 FIM 34-43 TASK 801 TEST NORMAL, TCAS BITE AMM 34-45-00 TEST NORMAL. ACCOMPLISHED HUD OPS TEST B737-900 SMM 34-36-00 TEST NORMAL HGS CAT III RESTORED, CREW ADVISED ALL SYMBOLOGY CAPT SIDE RESTORED.
